# SDR SIMA201902198002

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 20,207 hours, 14,703 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER GEAR RETRACTION ON T/O-C/A-T/S AND FOUND B CODE B1-0060112 IN THE MDC FOUND A LARGE AMOUNT OF AIR IN THE #3 HYD SYSTEM PERFORMED BLEEDING OF THE #3 HYD SYSTEM IAW CRJ 700 AMM 29-10-00 OPT'S CHECKED LANDING GEAR IAW CRJ 700 AMM 32-30-00 OPTS CHECK GOOD
